Alert archive / Kansas / River Flood Warnings in 2012

River Flood Warning 1, NWS Wichita, KS

February 3, 2012Kingman County, Kansas

NWS Wichita, KS issued this river flood warning at Feb 3, 2012, 1:07 PM CST for Kingman County, Kansas. It took effect at Feb 3, 2012, 2:55 PM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2012, 1:07 PM CST (19:07 UTC)
In effect from
Feb 3, 2012, 2:55 PM CST
Expired
Feb 3, 2012, 9:28 PM CST
In force
7 hr
Issued by
NWS Wichita, KS
Flood severity
Minor

County Kingman County, KS

The radar

The Wichita radar (KICT), 62 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ninnescah River near Murdock (MDKK1). The gauge peaked at 7.30 ft at Feb 3, 2012, 4:00 PM CST.

actionminormoderate4681002/0302/0402/05
Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07145200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

939 
WGUS43 KICT 031907
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
107 PM CST FRI FEB 3 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS... 

  NINNESCAH SOUTH FORK NEAR MURDOCK AFFECTING KINGMAN COUNTY.

  NINNESCAH RIVER NEAR PECK AFFECTING SEDGWICK AND SUMNER COUNTIES.

  NINNESCAH RIVER NEAR BELLE PLAINE AFFECTING SUMNER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW 
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.

&&

KSC095-040907-
/O.NEW.KICT.FL.W.0001.120203T2055Z-120205T1500Z/
/MDKK1.1.ER.120203T2055Z.120204T0600Z.120205T0300Z.NO/
107 PM CST FRI FEB 3 2012

THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NINNESCAH SOUTH FORK NEAR MURDOCK.
* UNTIL SUNDAY MORNING.
* AT 12:00 PM FRIDAY THE STAGE WAS 6.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 9.8 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE SATURDAY EVENING.
* IMPACT...AT 10.0 FEET...CONSIDERABLE FLOODING OCCURS ALONG THE RIGHT
  UPSTREAM BANK AND LEFT DOWNSTREAM BANK. MINOR FLOODING OCCURS ALONG
  RIGHT DOWNSTREAM BANK WHERE OVERFLOW OCCURS AT 9.0 FT.

&&


                  FLD    OBSERVED           FORECAST 6 AM
LOCATION          STG    STG  DAY TIME     SAT    SUN    MON
  MURDOCK         8.0   6.9  FRI 12 PM     9.3    7.5    5.9

$$

KSC173-191-040907-
/O.NEW.KICT.FL.W.0002.120204T1845Z-120205T2020Z/
/PECK1.1.ER.120204T1845Z.120205T0000Z.120205T0820Z.NO/
107 PM CST FRI FEB 3 2012

THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NINNESCAH RIVER NEAR PECK.
* FROM SATURDAY AFTERNOON TO SUNDAY AFTERNOON.
* AT 12:00 PM FRIDAY THE STAGE WAS 4.1 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 18.4 FEET BY SATURDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK OVERFLOWS WITH MINOR LOW LAND 
  FLOODING.

&&


                  FLD    OBSERVED           FORECAST 6 AM
LOCATION          STG    STG  DAY TIME     SAT    SUN    MON
  PECK            17.0   4.1  FRI 12 PM    12.3   15.9   9.4

$$

KSC191-040907-
/O.NEW.KICT.FL.W.0003.120205T0451Z-120206T1345Z/
/BLPK1.1.ER.120205T0451Z.120205T1200Z.120205T1945Z.NO/
107 PM CST FRI FEB 3 2012

THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NINNESCAH RIVER NEAR BELLE PLAINE.
* FROM SATURDAY EVENING TO MONDAY MORNING.
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 24.1 
  FEET SUNDAY MORNING.
* IMPACT...AT 24.0 FEET...THREE MILES WEST OF BELLE PLAINE NEAR THE 
  GAGE SITE...A SMALL SECTION OF K55 FLOODS EAST OF THE BRIDGE. FLOOD
  WATERS FLOW OVER HIGHWAY 81 STARTING AT 1/2 MILE NORTH OF K55 AND 
  SPREADING TO 100TH AVENUE.

&&


                  FLD    OBSERVED           FORECAST 6 AM
LOCATION          STG    STG  DAY TIME     SAT    SUN    MON
  BELLE PLAINE    23.0        MSG         15.1   24.1   16.6

$$
1 follow-up statement
462 
WGUS83 KICT 040328
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
928 PM CST FRI FEB 3 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
KANSAS...
 
  NINNESCAH SOUTH FORK NEAR MURDOCK AFFECTING KINGMAN COUNTY.
 
  NINNESCAH RIVER NEAR PECK AFFECTING SEDGWICK AND SUMNER COUNTIES.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW 
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.

&&

KSC095-040358-
/O.CAN.KICT.FL.W.0001.000000T0000Z-120205T1500Z/
/MDKK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
928 PM CST FRI FEB 3 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE NINNESCAH SOUTH FORK NEAR MURDOCK.
* AT  9:00 PM FRIDAY THE STAGE WAS 6.8 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 7.3 FEET.  THE 
  RIVER WILL FALL TO 6.2 FEET BY.

&&
                     FLD       OBSERVED        FORECAST 6 PM
LOCATION             STG    STG  DAY  TIME    SAT   SUN   MON   
  MURDOCK            8.0   6.8  FRI  9 PM     6.3   5.8   4.8

$$

KSC173-191-040358-
/O.CAN.KICT.FL.W.0002.000000T0000Z-120205T2020Z/
/PECK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
928 PM CST FRI FEB 3 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE NINNESCAH RIVER NEAR PECK.
* AT  9:00 PM FRIDAY THE STAGE WAS 12.0 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.3 FEET 
  EARLY SATURDAY AFTERNOON.

&&
                     FLD       OBSERVED        FORECAST 6 PM
LOCATION             STG    STG  DAY  TIME    SAT   SUN   MON   
  PECK               17.0  12.0  FRI  9 PM    13.3   8.2   6.2

$$

LAWSON

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Feb 3, 12:00 PM CST, 1 hour 7 minutes earlier.

Area forecast discussion, Feb 3, 12:00 PM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1200 PM CST FRI FEB 3 2012

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

WIDESPREAD PRECIP CONTINUES OVER SOUTHEASTERN KANSAS...WHILE THE
MID LEVEL DRY SLOT IS LOCATED OVER CENTRAL KANSAS. SURFACE LOW
PRESSURE IS CURRENTLY OVER NORTHERN TEXAS...WITH INVERTED
PRESSURE TROUGH AND ASSOCIATED H85 BAROCLINIC ZONE EXTENDING FROM
SOUTHWEST TO NORTHEAST SPLITTING THE FORECAST AREA. AS THIS FRONT
MOVES EASTWARD...LOW CIGS AND FOG WILL FOLLOW AND ARE ALREADY
BEING SEEN AT RSL. THIS COULD CREATE SOME PERIODS OF LIFR
CONDITIONS...SO ADDED A TEMPO GROUP FOR MOST SITES INDICATING
THIS.

INSTABILITY LOOKS CONFINED TO NORTHERN TEXAS/SOUTHERN
OKLAHOMA...ALTHOUGH SOME CONVECTION MAY BE ABLE TO ADVECT INTO
SOUTHEASTERN KANSAS THIS AFTERNOON/EVENING. AFOREMENTIONED SURFACE
LOW IS PROGGED TO MOVE SLOWLY TO THE NORTHEAST...AND AS IT DOES SO
THE FRONT WILL CROSS THE AREA BRINGING WINDS BACK AROUND TO THE
NORTH-NORTHWEST AT ALL SITES EXCEPT CNU. AT CNU THE SURFACE LOW
AND FRONT APPEAR TO BE DIRECTLY CO-LOCATED TOWARDS THE END OF THE
TAF PERIOD...SO WINDS WILL VEER TO THE SOUTH AND EVEN SOUTHWEST.
LIGHT WRAP-AROUND PRECIP WILL CHANGE TO SNOW AND WILL LINGER FOR RSL
AND SLN AT THE END OF THE TAF PERIOD...BUT CIGS SHOULD BE ON THE
RISE FOR THE OTHER SITES.

LAUGEMAN

&&

.PREV DISCUSSION... /ISSUED 1139 AM CST FRI FEB 3 2012/

UPDATE...
WIDESPREAD SHOWERS AND A FEW EMBEDDED THUNDERSTORMS WILL CONTINUE
TO MOVE ACROSS SOUTH CENTRAL/SOUTHEAST KANSAS THROUGH THE EARLY
AFTERNOON HOURS...BUT SHOULD BEGIN TO TAPER OFF FROM WEST TO
EAST THEREAFTER AS MID-LEVEL DRY SLOT APPROACHES FROM THE
SOUTHWEST. MEANWHILE...THE DENSE FOG OVER CENTRAL KANSAS SHOULD
DISSIPATE THIS AFTERNOON AS RAIN MOVES INTO THE AREA AND STIRS UP
THE LOW LEVELS. SEVERE WEATHER CHANCES ARE LOOKING RATHER LOW
ACROSS THE AREA WITH CLOUDS/RAIN PROHIBITING DAYTIME HEATING.
STILL COULD SEE A FEW STRONG STORMS MOVE INTO SOUTHEAST KANSAS
LATE THIS AFTERNOON AND EVENING FROM CENTRAL OKLAHOMA...WITH SMALL
HAIL BEING THE MAIN THREAT.

JAKUB

PREV DISCUSSION... /ISSUED 555 AM CST FRI FEB 3 2012/

AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
THE MAIN AVIATION CONCERN IN THE NEAR TERM IS THE SHOWERS AND
THUNDERSTORMS MOVING THROUGH THE AREA. THE 24 HOUR FORECAST
REMAINS A CHALLENGE AS A POTENT UPPER LEVEL STORM SYSTEM MOVES
THROUGH THE REGION. IFR TO LIFR CONDITIONS WILL BE POSSIBLE
THROUGH MUCH OF THE PERIOD AS SHOWERS CONTINUE TO MOVE ACROSS THE
REGION. THIS FIRST WAVE OF SHOWERS WILL CONTINUE TO MOVE
EASTWARD...BUT ANOTHER WAVE IS EXPECTED TO DEVELOP OVER
SOUTHWESTERN KANSAS AND MOVE OVER THE REGION AGAIN. DESPITE THE
IFR AND LIFR CONDITIONS...BRIEF BREAKS IN THE ACTION COULD RISE
CEILINGS AND VISIBILITIES TO MVFR OR VFR. HAVE KEPT THE TAFS
PESSIMISTIC WITH THE LOWER CONDITIONS EXPECTED. EXPECTING RAIN TO
CHANGE OVER TO SNOW IN KRSL/KHUT TOWARD THE END OF THE TAF PERIOD.
CLOSE MONITORING WILL NEED TO CONTINUE AS THE SYSTEM EVOLVES.

BILLINGS

PREV DISCUSSION... /ISSUED 336 AM CST FRI FEB 3 2012/

DISCUSSION...

MAIN FORECAST CONCERN WILL BE DYNAMIC SYSTEM EXPECTED TO MOVE ACROSS
THE AREA TODAY INTO SAT.

TODAY-TONIGHT:
ISENTROPIC LIFT ALONG OR JUST AHEAD OF SFC TROF HAS LED TO
WIDESPREAD SHOWERS AND A LINE OF STORMS ACROSS MUCH OF SOUTH CENTRAL
INTO CEN KS THIS MORNING. THIS LARGE CONVECTIVE COMPLEX IS AHEAD OF
A DEVELOPING AND DEEPENING LOW PRESSURE AREA OVER THE TX PANHANDLE.
EXPECT THIS AREA OF SHOWERS AND EMBEDDED STORMS TO CONTINUE
THROUGHOUT THE MORNING HOURS...AS THIS SYSTEM WRAPS UP AND MOVES
SLOWLY EAST-NORTHEAST ACROSS SRN KS FOR THE DAYTIME HOURS.  AS THIS
SYSTEM LIFTS NORTHEAST...COULD SEE MAIN PRECIP SHIELD LIFT N-NE AS
THE DAYTIME PROGRESSES.  COULD ACTUALLY SEE A LULL IN THE PRECIP
ACROSS PORTIONS OF SRN KS FOR THE EARLY AFTERNOON...AS MID LEVEL DRY
SLOT WRAPS INTO THE AREA. THIS MAY LEAD TO A FEW BREAKS IN THE CLOUD
COVER THIS AFTERNOON...WHICH MAY INCREASE SFC BASED INSTABILITY JUST
AHEAD OF A DRY LINE EXPECTED TO PUSH INTO SOUTH CENTRAL KS LATE THIS
AFTERNOON. THIS SKINNY AREA OF INCREASED SBCAPE AROUND 700-1000 J/KG
AND BULK SHEAR AROUND 60-70 KTS SUGGESTS THAT A SMALL WINDOW OF
OPPORTUNITY EXISTS FOR A LINE OF SVR STORMS TO DEVELOP MAINLY TO THE
SOUTH OF ICT TO THE KS/OK BORDER LATE THIS AFTERNOON INTO EARLY THIS
EVENING.

NEXT CONCERN WILL BE ON THE NORTH/NW SIDE OF THE MAIN SFC LOW...WITH
COLD AIR WRAPPING INTO THIS SYSTEM LATER THIS EVENING OR EARLY ON
SAT. THE RAIN WILL GRADUALLY CHANGE OVER TO SNOW THIS EVE ACROSS
CENTRAL KANSAS AS THIS COLDER AIR POURS IN. MODELS ARE HIGHLIGHTING
A BRIEF PERIOD OF STRONGER LIFT AROUND MIDNIGHT WITH SOME SNOW
ACCUMULATIONS LIKELY...MAINLY AFFECTING LOCATIONS NORTH-NORTHWEST OF
A GREAT BEND TO SALINA LINE. DURATION OF MOISTURE IN THE PRIME
DENDRITIC SNOW REGION SUGGESTS THAT SOME AREAS N-NW OF INTERSTATE 70
COULD SEE 1 TO 3 INCHES OF SNOW. AS THIS SYSTEM WRAPS UP...COULD
ALSO SEE SOME BLOWING SNOW WITH REDUCED VSBYS...SO WILL GO WITH A
WINTER WX ADVISORY FOR RUSSELL AND LINCOLN CO FOR LATE TNGT INTO
SAT.

SAT-SUN:
WILL SEE SOME LINGERING LIGHT SNOW ACROSS CENTRAL KS INTO SAT...AS
MAIN SHORTWAVE IMPULSE LINGERS OVER MOST OF KS WITH ONLY MINOR
ACCUMULATIONS EXPECTED DURING THE DAY ON SAT. SO WILL KEEP WINTER WX
ADVISORY GOING THROUGH SAT...AS SOME AREAS WILL STILL SEE SOME
TRAVEL PROBLEMS.  MID-LEVEL LAPSE RATES BECOME LESS FAVORABLE AS THE
DAY PROGRESSES AS THE UPPER LOW WILL MIGRATE EASTWARD AND FIZZLE OUT
BY SUNDAY AS SURFACE HIGH PRESSURE SETTLES OVER THE REGION WITH
SKIES CLEARING FROM WEST TO EAST.

REST OF THE EXTENDED:
BOTH THE GFS AND ECMWF SHOW A PORTION OF THE UPPER LOW THAT SPINS
ACROSS THE AREA THIS WEEKEND...WILL RETROGRADE BACK TO THE WEST FOR
THE BEGINNING OF THE WEEK...AND EVENTUALLY SHIFT EAST ACROSS THE
AREA FOR TUE INTO TUE NIGHT.  AS THIS LIFT MOVES ACROSS THE
AREA...MID LEVEL LIFT AND SATURATION COULD LEAD TO ANOTHER LIGHT
PRECIP CHANCE. WITH TEMPS EXPECTED TO BE CLOSER TO NEAR NORMAL...FOR
THIS TIME FRAME...THIS MOISTURE COULD LEAD TO A POSSIBLE LIGHT RAIN
OR LIGHT SNOW CHANCE MOVING ACROSS THE AREA FOR THE AFTERNOON HOURS
TUE INTO TUE EVENING. WITH SATURATION IN THE DENDRITIC ZONE POSSIBLE
COULD SEE A PERIOD OF LIGHT SNOW FOR MOST LOCATIONS TUE EVENING.

FIRE WEATHER...
FIRE WEATHER CONCERNS WILL REMAIN LOW ACROSS THE ENTIRE REGION DUE
TO THE WELCOME WIDESPREAD RAINFALL AND SNOW IN CENTRAL KANSAS FOR
THE NEXT TWO DAYS.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    54  35  42  30 / 100  70  20  10
HUTCHINSON      48  34  39  28 / 100  80  20  20
NEWTON          50  35  40  29 / 100  80  20  20
ELDORADO        53  36  42  30 / 100  80  20  10
WINFIELD-KWLD   58  37  44  31 / 100  70  10  10
RUSSELL         42  30  33  24 /  80  80  60  20
GREAT BEND      44  31  36  25 /  70  80  50  20
SALINA          44  33  38  27 /  90  90  40  20
MCPHERSON       46  34  38  28 / 100  80  30  20
COFFEYVILLE     60  42  50  33 / 100 100   0  10
CHANUTE         55  41  48  32 / 100 100  10  10
IOLA            54  41  48  31 / 100 100  10  20
PARSONS-KPPF    58  42  49  32 / 100 100  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 PM CST
SATURDAY FOR KSZ032-033.

DENSE FOG ADVISORY UNTIL 2 PM CST THIS AFTERNOON FOR KSZ032-033-
047-048-050.

&&
Hazardous weather outlook, Feb 3, 11:47 AM CST, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1147 AM CST FRI FEB 3 2012

KSZ032-033-047>053-067>072-082-083-091>096-098>100-041800-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1147 AM CST FRI FEB 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE OVER SOUTHEAST KANSAS
FOR LATE THIS AFTERNOON AND EVENING...WITH PENNY SIZE HAIL BEING
THE MAIN RISK. MEANWHILE...WIDESPREAD RAINS CONTINUING OVER SATURATED OR
NEARLY SATURATED SOILS MAY CAUSE SOME MINOR FLOODING PROBLEMS ACROSS
SOUTHERN KANSAS...MAINLY DURING THE AFTERNOON AND EARLY EVENING
HOURS.

DENSE FOG WILL AFFECT PORTIONS OF CENTRAL KANSAS INTO THE EARLY
AFTERNOON HOURS...SEE LATEST DENSE FOG ADVISORY.

RAIN WILL TRANSITION TO SNOW ACROSS CENTRAL KANSAS THIS EVENING
AND OVERNIGHT. SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE
PRIMARILY ALONG AND NORTH OF INTERSTATE 70 FROM RUSSELL TO
LINCOLN. SEE THE LATEST WINTER WEATHER ADVISORY FOR FURTHER
DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LIGHT SNOW WILL CONTINUE ACROSS CENTRAL KANSAS ON SATURDAY. LESS
THAN AN INCH OF ADDITIONAL SNOW ACCUMULATION IS POSSIBLE. BLOWING
SNOW IS POSSIBLE NORTH OF INTERSTATE 70.

ANOTHER CHANCE OF LIGHT SNOW WILL MOVE ACROSS THE AREA TUESDAY
AFTERNOON AND TUESDAY EVENING. LIGHT ACCUMULATION AMOUNTS ARE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR
TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Feb 3, 9:13 AM CST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
913 AM CST FRI FEB 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 AM     HEAVY RAIN       1 W WEST WICHITA        37.69N 97.48W
02/03/2012  M2.00 INCH       SEDGWICK           KS   TRAINED SPOTTER

            STORM TOTAL RAINFALL SO FAR NEAR CENTRAL AND 119TH STREET
            WEST.

&&

KED

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 10:56 PM CSTSevere Thunderstorm WarningICTHarper, Kingman64 min
Feb 3, 12:13 AM CSTSevere Thunderstorm WarningICTKingman, Reno, Sedgwick47 min
Feb 3, 3:17 AM CSTSevere Thunderstorm WarningICTButler28 min
Feb 3, 3:58 AM CSTWinter Weather AdvisoryICTLincoln, Russell24 hr
Feb 3, 8:58 AM CSTAreal Flood WarningICTHarper, Kingman8 hr
Feb 3, 9:37 AM CSTDense Fog AdvisoryICTBarton, Ellsworth, Lincoln, Rice, Russell4 hr
Feb 3, 1:07 PM CSTRiver Flood WarningICTSedgwick, Sumner8 hr
Feb 3, 1:07 PM CSTRiver Flood WarningICTSumner9 hr
Feb 3, 1:13 PM CSTRiver Flood WarningICTCowley8 hr
Feb 3, 5:13 PM CSTDense Fog AdvisoryICTBarton, Ellsworth, Lincoln, Rice, Russell3 hr

Nearby

River Flood Warnings in Kansas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.